# SDR CALA2020032100658

- Difficulty date: March 15, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0358) L1 PASSENGER DOOR, EXTERNAL HANDLE PAN IS GOUGE D. REF ST-SAA NR 0090255. MEASURED DEPTH OF GOUGE ON L1 PASSENGER DOOR EXTERNAL HANDLE PAN TO BE .020" FOUND OUT OF LIMITS IAW B757-2 SRM 52-10-01 FIG 101 AD1. REMOVED AND REPLACED L1 DOOR PAN HANDLE IAW B757-2 SRM 51- 40-02 FIG 8 B757-2 SRM 51-40-02 FIG 4 AND DWG 141N6200 REV F. WO RK ACCOMPLISHED, INSPECTED.
